# SDR UALA2010090703311

- Difficulty date: September 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 54,802 hours, 20,200 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Part number: 745G4011501
- Condition: Delaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED ON NR1 ENGINE LT SIDE FAN COWL RT OF OIL ACCESS DOOR.  REMOVED FAN COWL AND ROUTED TO SHOP 273.  R & R  REPLACED WITH FAN COWL FROM ANOTHER ACFT.
